Volume 66 , issue 2 ( 2014 )back
On $(f,g)$-derivations of $B$-algebras125$-$132
L. Kamali Ardekani and B. Davvaz

Abstract

In this paper, as a generalization of derivation of a $B$-algebra, we introduce the notion of $f$-derivation and $(f,g)$-derivation of a $B$-algebra. Also, some properties of $(f,g)$-derivation of commutative $B$-algebra are investigated.

Creative Commons License

Keywords: Commutative $B$-algebra; $f$-derivation; $(f,g)$-derivation.

MSC: 06F35, 16B70, 16W25

Generalizations of primal ideals over commutative semirings133$-$139
Malik Bataineh and Ruba Malas

Abstract

In this article we generalize some definitions and results from ideals in rings to ideals in semirings. Let $R$ be a commutative semiring with identity. Let $\phi \:\vartheta (R)\rightarrow \vartheta (R)\cup \{\emptyset \}$ be a function, where $\vartheta (R)$ denotes the set of all ideals of $R$. A proper ideal $Iın \vartheta (R)$ is called $\phi$-prime ideal if $raın I-\phi(I)$ implies $rın I$ or $aın I$. An element $aın R$ is called $\phi $-prime to $I$ if $raın I-\phi (I)$ (with $rın R$) implies that $rın I$. We denote by $p(I)$ the set of all elements of $R$ that are not $\phi$-prime to $I$. $I$ is called a $\phi$-primal ideal of $R$ if the set $P=p(I)\cup \phi(I)$ forms an ideal of $R$. Throughout this work, we define almost primal and $\phi$-primal ideals, and we also show that they enjoy many of the properties of primal ideals.

Creative Commons License

Keywords: Primal ideal; $\phi$-prime ideal; weakly primal ideal; $\phi$-primal ideal.

MSC: 13A15, 16Y60

Property ($gR$) under nilpotent commuting perturbation140$-$147
O. García, C. Carpintero, E. Rosas and J. Sanabria

Abstract

The property ($gR$), introduced in [Aiena, P., Guillen, J. and Pe\~{n}a, P., {ıt Property ($gR$) and perturbations}, to appear in Acta Sci. Math. (Szeged), 2012], is an extension to the context of B-Fredholm theory, of property ($R$), introduced in [Aiena, P., Guillen, J. and Pe\~{n}a, P., {ıt Property ($R$) for bounded linear operators}, Mediterr. J. Math. {\bf 8} (4), 491-508, 2011]. In this paper we continue the study of property ($gR$) and we consider its preservation under perturbations by finite rank and nilpotent operators. We also prove that if $T$ is left polaroid (resp\. right polaroid) and $N$ is a nilpotent operator which commutes with $T$ then $T+N$ is also left polaroid (resp\. right polaroid).

Creative Commons License

Keywords: Property ($gR$); semi B-Fredholm operator; perturbation.

MSC: 47A10, 47A11, 47A53, 47A55

On an inequality of Paul Turán148$-$154
B. A. Zargar

Abstract

Let $P(z)$ be a polynomial and $P'(z)$ its derivative. In this paper, we shall obtain certain compact generalizations and sharp refinements of some results of Govil, Malik, Turán and others concerning the maximum modulus of $P(z)$ and $P'(z)$ on the unit circle $|z|=1$, which also yields a number of other interesting results for various choices of parameters.

Creative Commons License

Keywords: Inequalities; zeros of polynomials; derivative; maximum modulus.

MSC: 30C10, 30C15

Approximation of functions belonging to the generalized Lipschitz class by $C^{1}\cdot N_{p}$ summability method of conjugate series of Fourier series155$-$164
Vishnu Narayan Mishra, Kejal Khatri and Lakshmi Narayan Mishra

Abstract

In the present study, a new theorem on the degree of approximation of function $\tilde{f}$, conjugate to a periodic function $f$ belonging to weighted $W(L_r,\xi(t))$-class using semi-monotonicity on the generating sequence $\{p_n\}$ has been established.

Creative Commons License

Keywords: Generalized Lipschitz $W(L_r,\xi(t))$-class of functions; conjugate Fourier series; degree of approximation; $C^1$ means; $N_p$ means; product summability $C^{1}\cdot N_{p}$ transform.

MSC: 40G05, 42B05, 42B08

On $\Cal{I}$ and $\Cal{I}^*$-equal convergence and an Egoroff-type theorem165$-$177
Pratulananda Das, Sudipta Dutta and Sudip Kumar Pal

Abstract

In this paper we extend the notion of equal convergence of Császár and Laczkovich with the help of ideals of the set of positive integers and introduce the ideas of $\Cal{I}$ and $\Cal{I}^*$-equal convergence and prove certain properties. Throughout the investigation two classes of ideals, one satisfying ``Chain Condition'' and another called $P$-ideals play a very important role. We also introduce certain related notions of convergence and prove an Egoroff-type theorem for $\Cal{I}^*$-equal convergence.

Creative Commons License

Keywords: Ideal; filter; $\Cal{I}$ and $\Cal{I}^*$-equal convergence; $P$-ideal; Chain condition; $\Cal{I}^*$-uniform equal convergence; $\Cal{I}^*$-almost uniform equal convergence; $\Cal{I}^*$-quasi vanishing restriction; Egoroff Theorem.

MSC: 40G15, 40A99, 46A99

Set-valued Prešić-Ćirić type contraction in 0-complete partial metric spaces178$-$189
Satish Shukla

Abstract

The purpose of this paper is to introduce the set-valued Prešić-Ćirić type contraction in 0-complete partial metric spaces and to prove some coincidence and common fixed point theorems for such mappings in product spaces, in partial metric case. Results of this paper extend, generalize and unify several known results in metric and partial metric spaces. An example shows how the results of this paper can be used while the existing one cannot.

Creative Commons License

Keywords: Set-valued mapping; partial metric space; fixed point; Prešić type mapping.

MSC: 47H10, 54H25

Coupled fixed point theorems in $G_{b}$-metric spaces190$-$201
Shaban Sedghi, Nabi Shobkolaei, Jamal Rezaei Roshan and Wasfi Shatanawi

Abstract

T. G. Bhaskar and V. Lakshmikantham [Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006) 1379--1393], V. Lakshmikantham and Lj\. B. Ćirić [Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (2009) 4341--4349] introduced the concept of a coupled coincidence point of a mapping $F$ from $X\times X$ into $X$ and a mapping $g$ from $X$ into $X$. In this paper we prove a coupled coincidence fixed point theorem in the setting of a generalized $b$-metric space. Three examples are presented to verify the effectiveness and applicability of our main result.

Creative Commons License

Keywords: Common fixed point; coupled coincidence fixed point; $b$-metric space; $G$-metric space; generalized $b$-metric space.

MSC: 54H25, 47H10, 54E50

A companion of Grüss type inequality for Riemann-Stieltjes integral and applications202$-$212
Mohammad W. Alomari

Abstract

In this paper we derive a new companion of Grüss' type inequality for Riemann-Stieltjes integral. Applications to the approximation problem of the Riemann-Stieltjes are also pointed out.

Creative Commons License

Keywords: Ostrowski's inequality; bounded variation; Riemann-Stieltjes integral.

MSC: 26D15, 26D20, 41A55

Growth and oscillation of meromorphic solutions of linear difference equations213$-$222
Zinela\^{a}bidine Latreuch and Benharrat Bela\"ıdi

Abstract

In this paper, we study the growth and the oscillation of solutions of linear difference equations with meromorphic coefficients. Also, we investigate the growth of difference polynomials generated by meromorphic solutions of some difference equations. We improve and generalize some results due to Z. X. Chen, I. Laine and C. C. Yang.

Creative Commons License

Keywords: Linear difference equations; meromorphic function; order of growth; type of meromorphic function.

MSC: 39A10, 30D35, 39A12

A new faster iteration process applied to constrained minimization and feasibility problems223$-$234
Mujahid Abbas and Talat Nazir

Abstract

We introduce a new iteration process and prove that it is faster than all of Picard, Mann and Agarwal et al\. processes. We support analytic proof by a numerical example. Our process is independent of all three processes just mentioned. We also prove some weak and strong convergence theorems for two nonexpansive mappings. Moreover, we apply our results to find solutions of constrained minimization problems and feasibility problems.

Creative Commons License

Keywords: Nonexpansive mapping; weak convergence; strong convergence; rate of convergence; iteration process.

MSC: 47H05, 49M05